RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 846–847 (Mi de9943)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Averaging of solutions of an elliptic equation with nonlinear absorption in a punctured domain

M. V. Tuvaev

Lomonosov Moscow State University

Full text: PDF file (296 kB)

English version:
Differential Equations, 1999, 35:6, 854–855

Bibliographic databases:
UDC: 517.957
Received: 06.01.1999

Citation: M. V. Tuvaev, “Averaging of solutions of an elliptic equation with nonlinear absorption in a punctured domain”, Differ. Uravn., 35:6 (1999), 846–847; Differ. Equ., 35:6 (1999), 854–855

Citation in format AMSBIB
\Bibitem{Tuv99}
\by M.~V.~Tuvaev
\paper Averaging of solutions of an elliptic equation with nonlinear absorption in a punctured domain
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 846--847
\mathnet{http://mi.mathnet.ru/de9943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732125}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 854--855


Linking options:
  • http://mi.mathnet.ru/eng/de9943
  • http://mi.mathnet.ru/eng/de/v35/i6/p846

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pikulin, “Convergence of a family of solutions to a Fujita-type equation in domains with cavities”, Comput. Math. Math. Phys., 56:11 (2016), 1872–1900  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:42
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019